# SDR DALA2021072304177

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 87,794 hours, 19,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 EMERGENCY LIGHTS AT ROW 13-20 ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED BATTTERY PACK M1209. SYSTEM OPERATION IS NORMAL. (LP 7359485)
